# SDR SWIA2019020348041

- Difficulty date: December 15, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 589 HAS CORROSION SPOTS ON THE FWD AND AFT SIDE BETWEEN STGR 22R AND 20R IN THE CARGO BAY BELOW THE FLOOR   (C-CHECK) RO 1/28/2020   TRIMED OUT OUTER FLANGE FRAME AND PERFORMED REPAIR IAW CRJ200 SRM T.063 7075-T6 TAG B33959 S1710-1 TAG B13723 MS20420AD5-5 B18237 B0205019AD5-75 B27974
